MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET? II; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION COMET? II; WIRE, GUIDE, CATHETER
Model Number H74939359110
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event was estimated based on aware date as the event date was not reported.Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that that the body was detached at 38,2cm from distal to proximal.Memory testing confirmed the coefficient values to be programmed.
 
Event or Problem Description
Reportable based on device analysis completed on 21jan2026.It was reported there was a blank screen once comet wire was connected.An fg comet ii was selected for treatment.During the procedure, it was noted that a blank screen was observed once the comet was connected.The procedure was completed with an alternative device.There was no patient complications reported.However, device analysis revealed that the body was detached 38.2cm from distal to proximal.

Brand Name
COMET? II
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24318530
Report Number2124215-2026-07855
Device Sequence Number4862945
Product Code DQX
UDI-Device Identifier08714729960140
UDI-Public(01)08714729960140(17)270821(10)37261931
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K193279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939359110
Device Catalogue NumberH74939359110
Device Lot Number0037261931
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown